# SDR 9512702708

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, TAIL SKID INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR WITH PROPER INDICATIONS.  MAINTENANCE CLEANED TAIL SKID SWITCH.
